Signature Care Migraine Relief Acetaminophen Aspirin Pain Reliever Coated Caplet - 50 Count

Signature Care Migraine Relief Acetaminophen Aspirin Pain Reliever Coated Caplet - 50 Count

Loading..
Active Ingredients: In Each Caplet: Acetaminophen (250 mg), Aspirin (250 mg)(NSAID), Caffeine (65 mg). Purpose: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Blue 1 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Saccharin Sodium, Stearic Acid, Titanium Dioxide.
Migraine Relief, Coated Caplets

Other Information: Store at 68-77 degrees (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine tablets. Pain reliever/pain reliever aid. Quality guaranteed. Compare to Excedrin Migraine active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributor of Excedrin Migraine). 50 coated caplets (Capsule-shaped tablets). Questions or comments? 1-888-723-3929. Keep box for reference. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early signs of Reye's syndrome, a rare but serious illness. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 2 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using t
Directions Directions: Do not use more than directed. Adults: Take 2 caplets with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Under 18 Years of Age: Ask a doctor.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.